Making solutions invariant
Year of publication: |
2003
|
---|---|
Authors: | Vermeulen, A. J. ; Jansen, Mathijs ; Potters, Jos A. M. |
Published in: |
International journal of game theory : official journal of the Game Theory Society. - Berlin : Springer, ISSN 0020-7276, ZDB-ID 120387-3. - Vol. 32.2003, 1, p. 161-180
|
Subject: | Spieltheorie | Game theory | Theorie | Theory | Normalformspiel | Normal-form game |
-
Axioms for the outcomes of negotiation in matrix games
Willson, Stephen J., (2000)
-
On games with identical equilibrium payoffs
Ray, Indrajit, (2001)
-
Global Newton Method for stochastic games
Govindan, Srihari, (2009)
- More ...
-
Vermeulen, A. J., (1994)
-
Jansen, Mathijs, (1994)
-
On the invariance of solutions of finite games
Vermeulen, A. J., (1997)
- More ...